Year 2016, Volume , Issue 12, Pages 0 - 1 2016-07-01

SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅

Uğur Duran [1] , Mehmet Açıkgöz [2]


– In [11], Ryoo introduced the Carlitz’s-type twisted (h,q)-Tangent numbers and polynomials. In this paper, we consider some new symmetric identities involving Ryoo’s Carlitz’s-type twisted (h,q) Tangenttype polynomials arising from the fermionic p-adic invariant integral on Z p under 5 S termed symmetric group of degree five.
– Symmetric identities, Carlitz’s-type twisted (h, q)-Tangent-type polynomials, Fermionic p-adic invariant integral on Z p , Invariant under 5 S .
Other ID JA27VV56GF
Journal Section Research Article
Authors

Author: Uğur Duran

Author: Mehmet Açıkgöz

Dates

Publication Date : July 1, 2016

Bibtex @ { jnt381314, journal = {Journal of New Theory}, issn = {2149-1402}, eissn = {2149-1402}, address = {Mathematics Department, Gaziosmanpasa University 60250 Tokat-TURKEY.}, publisher = {Gaziosmanpasa University}, year = {2016}, volume = {}, pages = {0 - 1}, doi = {}, title = {SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅}, key = {cite}, author = {Duran, Uğur and Açıkgöz, Mehmet} }
APA Duran, U , Açıkgöz, M . (2016). SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅. Journal of New Theory , (12) , 0-1 . Retrieved from https://dergipark.org.tr/en/pub/jnt/issue/34509/381314
MLA Duran, U , Açıkgöz, M . "SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅". Journal of New Theory (2016 ): 0-1 <https://dergipark.org.tr/en/pub/jnt/issue/34509/381314>
Chicago Duran, U , Açıkgöz, M . "SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅". Journal of New Theory (2016 ): 0-1
RIS TY - JOUR T1 - SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅ AU - Uğur Duran , Mehmet Açıkgöz Y1 - 2016 PY - 2016 N1 - DO - T2 - Journal of New Theory JF - Journal JO - JOR SP - 0 EP - 1 VL - IS - 12 SN - 2149-1402-2149-1402 M3 - UR - Y2 - 2020 ER -
EndNote %0 Journal of New Theory SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅ %A Uğur Duran , Mehmet Açıkgöz %T SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅ %D 2016 %J Journal of New Theory %P 2149-1402-2149-1402 %V %N 12 %R %U
ISNAD Duran, Uğur , Açıkgöz, Mehmet . "SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅". Journal of New Theory / 12 (July 2016): 0-1 .
AMA Duran U , Açıkgöz M . SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅. JNT. 2016; (12): 0-1.
Vancouver Duran U , Açıkgöz M . SYMMETRIC IDENTITIES INVOLVING CARLITZ'S-TYPE TWISTED (h,q)-TANGENT-TYPE POLYNOMIALS UNDER S₅. Journal of New Theory. 2016; (12): 1-0.